# SDR DALA2016080705941

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1041-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD LOWER RING PAN BETWEEN, BS 1041, 1227 AND 1250.  REPAIRED IAW SRM 51-10-03 AND 56-20-02.
